# SDR CA090210003

- Difficulty date: February 4, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,690 hours
- Engine: Pwa PT6A41
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: CM39569
- Condition: Unserviceable
- Location: Cockpit Lights
- Part time: 12 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE SIDE PANEL LIGHTING WOULD NOT WORK UNTIL THE RHEOSTAT KNOB WAS PULLED.  WHEN THE KNOB WAS WIGGLED A CRACKLING SOUND COULD BE HEARD.  THE RHEOSTAT WAS REPLACED AND OPERATED NORMALLY.  THE OLD RHEOSTAT HAD BEEN REPLACED FEB 2/09.
